Posted by: Guilty | 2009-04-20

Exercising while Preg

In Jan i started taking duromine, ' cause i gained a lot of weight. I was also a regular at the gym i.e. 4-5 times a week. In Feb i didn' t get my period, i took a HPT which was positive. I stopped taking duromone. I consulted immediately with my GP, which was also comfirmed. He advised me that I can continue to exercise (aerobics &  light weghts), which i did.
Last March I saw a brownish discharge on the pantyliner, i went to the GP for that. The GP assumed that it was an infection, cause my womb was closed. He referred me for a scan I was 9 weeks by then. On the scan they could see the foetus, but there was no heartbeat. I was admitted the same time so that they can evacuate the foetus.
I keep asking my self what would have caused that? Is it because i was taking duromine b4 &  after i conceived, or is it because i was exercising 2 much exceeding the expected heart rate?

Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately, you are never likely to know the cause. the best thing to do is to move on and be careful in the next pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-05-29

Hi Doc

I have been taking duromine for about 4 weeks now and i have lost a lot of weight which is great!

I have been battling with somethings which i am not sure are side effects or not, Naturally in winter i usually have pain in my ankles and in my heels/inder my feet. Since i have been on Duromine i have sometimes experienced increased pain in those areas with some mild swelling that lasts for the morning only. I have also noticed bruises on my legs and some spots look and feel like blood clots.

The other thing is that i have developed pimples on my thighs (my main problem area) but they arent itchy or anything. I am worried that my GP will make me stop using it and i will be back where i started.

please advise

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.